# SDR SWIA202053153

- Difficulty date: August 19, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N679CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15132
- Aircraft time: 31,280 hours, 20,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 20R CORRODED BETWEEN FS 295.00 AND FS 310.00.  C-CHECK RO 10/9/2020.  REMOVED AND INSTALLED NEW STR 20R FROM FS 280.00 TO FS 319.70, REF CRJ-900 SRM AND DWG, NO LEAKS NOTED.  COMPLIED WITH.
